HPV vaccination appeal - did you or your child suffer side affects?
The Ham&High is looking to speak to girls who have had the HPV injection, or their parents.
More than 8,000 girls are reported to have experienced “serious” side-effects after being administered the Human Papilloma Virus (HPV) injection, according to the Medicines and Healthcare Products Regulatory Agency.
The NHS says the injection, which has been given to girls aged 12 to 13 since 2008, protects against cervical cancer for at least 20 years.
It is estimated that about 400 lives are saved every year in the UK as a result of vaccinating girls before they are infected with HPV.
But thousands of youngsters have experienced chest and abdominal pains, exhaustion and breathing difficulties shortly after the jab.
Have you had any side-effects after having the HPV injection?
Or do you know someone who has been affected?
- 1 Single evokes lockdown 'fairytale' camp on Hampstead Heath
- 2 Motorcyclist injured in Highgate Hill collision
- 3 Man in his 30s stabbed to death
- 4 Hampstead pharmacy under investigation over extra charges for prescriptions
- 5 'Lianne La Havas gets big love from Koko crowd'
- 6 'The law isn't important to us': Car tyres deflated by activists in Camden
- 7 Call to make road safer after car crash between Highgate and Crouch End
- 8 Nazanin 'lived in the shadow' of prime minister's words
- 9 Hampstead school removes sanctioned oligarch's name from pavilion
- 10 Beloved father choked to death on cauliflower after Highgate Care Home 'neglect'
To tell us your story, contact Emma Youle in our investigations team on 020 7433 0122 or 07785 616 237 or email firstname.lastname@example.org